# SDR DALA2018030601396

- Difficulty date: March 5, 2018
- Submitted: March 6, 2018
- Operation: Air carrier
- Aircraft: N955AT
- Make and model: Boeing 717-200
- Aircraft serial: 55017
- Aircraft time: 49,248 hours, 33,958 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON LT ANGLE ATTACHED TO PAN [LOWER AREA] AT AFT CABIN BULKHEAD EMERGENCY EXIT DOOR. ANGLE WAS REPLACE PER SRM 51-41-04-0G, 51-41-05-0G, 51-41-02-0G, AND DWG 9929480 REV BW.
